MathSciNet Relay Station
MathSciNet bibliographic data
MR2724639 39A50 (39A22)
Zheng, Xiu-Min; Chen, Zong-Xuan; Tu, Jin Growth of meromorphic solutions of some difference equations. Appl. Anal. Discrete Math. 4 (2010), no. 2, 309–321.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement